# SDR SWAA2016090155353

- Difficulty date: July 8, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6569696
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIREBOX LOWER AFT SPAR CHORD LOWER BRACKET CRACKED APPROXIMATELY RSS 278.  R & R BRACKET IAW DWG.
